# SDR ASAA2013112796533

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 50,080 hours, 27,842 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 10365A1
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR HANDLE STOW CASTING APPEARS GOUGED.  ACFT GROUNDED.  REMOVED INTERIOR & EXTERIOR AFT CARGO PIT DOOR HANDLES, REF MM 52-31-14-004.  R & R AFT PIT CARGO DOOR HANDLE HOUSING REF SRM 51-40-02.  NOTE- PERFORMED HFEC OF FASTNER HOLES IAW NDT PART 6 51-00-00 PROCEDURE 16 NO DISCONTINUITIES NOTED.  INSTALLED INTERIOR & EXTERIOR DOOR HANDLES, REF MM 52-31-14-004-054.
